# SDR HAIHEEA9455

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2245Y
- Make and model: Bell 206L-1
- Aircraft serial: 45751
- Engine: Allsn 250C28B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Gearshaft
- Part number: 23056634
- Condition: Worn
- Location: Spur Adapter
- Part time: 575 hours
- Component: 23033191
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO FLUCTUATING OIL PRESSURE.  COMPRESSOR DISASSEMBLED DUE TO LOW POWER ON TEST CELL.  UPON INPSECTION OF COMPRESSOR PARTS NOTED:  STEP WEAR BEYOND SERVICEABLE LIMITS ON SPUR GEARSHAFT SPLINES.
